MathSciNet Relay Station
MathSciNet bibliographic data
MR180485 (31 #4720) 02.70
Smullyan, Raymond M. Effectively simple sets. Proc. Amer. Math. Soc. 15 1964 893–895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement